# SDR ASAA0310025

- Difficulty date: February 21, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shroud
- Part number: BAC1513295
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND CARGO BAY CEILING SUPPORT SHROUD AT BS 500A-500B, LEFT BUTTOCK LINE 43 CORRODED.  REMOVED AND REPLACED SUPPORT SHROUD PER SRM.  (M)
